# SDR SWAA2012061404904

- Difficulty date: May 27, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 50,073 hours, 40,236 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6552233
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MIDFLAP INBOARD EDGE RIB CRACKED.  REMOVED AND REPLACED RIB IAW SRM AND DWG.
